American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Ahmad El Soufi, Evans M. Harrell II and Saïd Ilias. Universal inequalities for the eigenvalues of Laplace and Schrödinger operators on submanifolds. Trans. Amer. Math. Soc. 361 (2009) 2337-2350. MR 2471921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Gideon Maschler. Central Kähler metrics. Trans. Amer. Math. Soc. 355 (2003) 2161-2182. MR 1973986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pengfei Guan, Jeff Viaclovsky and Guofang Wang. Some properties of the Schouten tensor and applications to conformal geometry. Trans. Amer. Math. Soc. 355 (2003) 925-933. MR 1938739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Motoko Kotani and Toshikazu Sunada. Standard realizations of crystal lattices via harmonic maps. Trans. Amer. Math. Soc. 353 (2001) 1-20. MR 1783793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrew D. Hwang and Santiago R. Simanca. Distinguished K\"ahler metrics on Hirzebruch surfaces . Trans. Amer. Math. Soc. 347 (1995) 1013-1021. MR 1246528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Guan. Existence of extremal metrics on compact almost homogeneous K\"ahler manifolds with two ends . Trans. Amer. Math. Soc. 347 (1995) 2255-2262. MR 1285992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Takashi Otofuji. A metric deformation and the first eigenvalue of Laplacian on $1$-forms . Trans. Amer. Math. Soc. 339 (1993) 205-220. MR 1124172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rugang Ye. Ricci flow, Einstein metrics and space forms . Trans. Amer. Math. Soc. 338 (1993) 871-896. MR 1108615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1